Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Strange sensation on lips, discoloration, brown spots on lips. Using coconut lip balm. Remedy?

I m having a problem with my lips . A few months ago I used a coconut lip balm it was ok for a day or two. Then I started to get an strange sensation to my lips. At first I wasn t sure what it was causing this so I re-applied the lip balm again. It felt like a burning sensation and my lip color went down, from pink to a pinkish purple color. Also started to get some brown spots on the lips. Is there anything I can do?
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi.i think the cocunut oil applied has been causing the fixed drug eruption on the lip.first stop the cocunut oil then apply mild steriod on the lesion
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor